# SDR SWIA2019110546697

- Difficulty date: November 5, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N679SA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7652
- Aircraft time: 33,689 hours, 29,230 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL FLOOR SUPPORT BEAM AT LBL27 FS 409 +128 IS CRACKED AT LOWER INBOARD AFT CORNER.  (C-CHECK) RO: 11/04/2019  PERFORMED REPAIR TO FLOOR SUPPORT BEAM LBL 27 FS 409+128.  COMPLIED WITH M-337.
